My gyne offered me the depo shot in march of 2007 because i was 23, on loestrin24, effexor, and metroprolol(blood pressure med), and i still had high blood pressure, in fear of me having a stroke at 23 my gyne mentioned the oh glorious depo provera(yea right), i got my shot in march and one in may, my hubbys in the military and we had to move to texas but before we left i had a gyne visit and my pap came up abnormal again which it was fine for a yr, until i started depo? could that have something to do with the abnormal pap? also my doc wasnt in that day and i asked the other one that i didnt want to get another shot on sept 7 because i want to get pregnant, i asked him how long does it take to get out of your system, he said ooooh you can get preg. on your 13 week, yea right, doctors need to be more informative with this depo because i wouldve never got it, i could be prego now if it wasnt for depo. I started getting side effects a week before my shot was due and have had them ever since. severe abdominal pain,depression, mood swings, severe hair loss, very bad acne, gaining weight, just dont feel like myself. i also had a false prego on depo right after my shot was due test came up positive but i wasnt. ok lemme stop talkin and get to the main question here lol sorry people, I was due sept 7 for the shot didnt get it, i bought fertilaid in hopes to straighten out my hormones a little bit better and try to menstrate a little faster, could this help speed up gettin this junk out of my system or just no hope? please help! thank you!